# SDR AALA2018060759033

- Difficulty date: June 3, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 4,062 hours, 1,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER HAD LOW PRESSURE. PSI 50. TEMPERATURE 71.  SERVICED L2 DOOR DAMPER IAW AMM 52-22-00. OK FOR SERVICE.
